# SDR HYIA20190604001

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: C4020344
- Aircraft time: 30,550 hours, 36,112 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT AND RIGHT ALTERNATOR LIGHTS ON IN FLIGHT. UPON INSPECTION MAINTENANCE DETERMINED THE LEFT ALTERNATOR FIELD WIRE HAD BECOME DISCONNECTED AT LEFT ALTERNATOR SWITCH. THE WIRE WAS RE-CONNECTED AND OPERATIONALLY CHECKED WITH NO FURTHER DEFECTS NOTED.
